Maps from a Simply Connected Space to Flag Manifold G/T
Author: Zhao, Xu
Source: Acta Mathematica Sinica, Volume 20, Number 6, November 2004 , pp. 1131-1134(4)
Abstract:In this paper the classification of maps from a simply connected space X to a flag manifold G/T is studied. As an application, the structure of the homotopy set for self–maps of flag manifolds is determined.
Document Type: Research Article
Affiliations: Department of Mathematics, Beijing Normal University, Beijing 100875, P. R. China, Email: firstname.lastname@example.org
Publication date: November 1, 2004